# SDR HALA2016040600104

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 9,556 hours, 1,500 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Meter
- Part number: 43732190002
- Part serial: 13378
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ECAM MSG ENG 2 CTL SYS FAULT ENG 2 SLOW RESPONSE IAW TSM 73-21-72-810-900-A REMOVED NR 2 ENGINE FMU IAW AMM 73-21-52.  INSTALLED FMU ON NR 2 ENGINE IAW AMM 73-21-52-400-802-A.  OPS CHECK AND LEAK CHECK OK.  NO FAULTS DISPLAY ON ECAM.  RB211TRENT77
